# SDR UALA2012040302065

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 62,858 hours, 23,095 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 332150012
- Part serial: 702
- Condition: Faulted
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE ISSUE. AC ROLLING LEFT WHEN SPEED BRAKES ARE EXTENDED.  ACCOMPLISHED STEPS 1 THRU 2C STEP (6) REF MM 27-61-00.  NEED TO FINISH SPEED BRAKE ADJUSTMENT AND TEST DUE TO LOG 1.  AIRCRAFT ROLLS TO LEFT DURING SPEED BRAKE DEPLOYMENT.  NEED TO FINISH SPEED BRAKE ADJUSTMENT AND TEST DUE TO LOG 1. AIRCRAFT ROLLS TO LEFT DURING SPEED BRAKE DEPLOYMENT.  ACCOMPLISHED SPEED BRAKE ADJUSTMENT AND TEST PER MM.  NR 11 SPOILER WAS OUT OF LIMITS.  REMOVED AND REPLACED NR 11 SPOILER PER MM AND ADJUSTED PER MM.
